# SDR ASOA200901151

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL DRAG ANGLE CRACKED AROUND RIVET (MARKED).  COMPLIED WITH REO 601R-52-11-513 TO REPAIR ASD AFT DRAG ANGLE.  RII C/W SATISFACTORY IAW SP 607 REF SRM 51-24-21.
